# SDR DALA2022082505731

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 70,362 hours, 27,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9086917) DURING INSPECTION FOUND EMERGENCY EXIT LIGHTS "NOT ARMED" LIGHT DAMAGED. REPLACED LIGHT ASSY PER B737 AMM 33-11 OK FOR SERVICE.
